# SDR HXS2002F00001

- Difficulty date: September 18, 2002
- Submitted: November 20, 2002
- Operation: Air carrier
- Aircraft: N405AE
- Make and model: Snias AS350B3
- Aircraft serial: 3286
- Engine: Tmeca ARRIEL2B
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Module
- Part number: 70BM012000
- Part serial: 00603
- Condition: Failed
- Location: Torque
- Part time: 465 hours, 63 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

TORQUE INDICATION STARTED TO FLUCTUATE, AIRCRAFT GROUNDED.
